First of all I'd like to thank you all for all your advice. I could not have gone through this without you. My doctors are great but this year they tried to rush me to reduce my Pred. I knew it was wrong and you all confirmed it. March 25 I reduced the Pred to 7.5 mg, felt all right but progressively I got more stiff, in pain and very tired. Within a week I could barely get out of bed in the morning, so I increased the Pred to 8.75 mg.
April 21st I reduced it again to 7.5 mg, return of the pain and stiffness was very gradual and thought it would go away but by May 24 I couldn’t move and was very tired so I increased the dose to 8.125 mg. -- 5.625 mg in the morning and 2.5 mg at night. By the end of the week I was feeling great again with no pain. July 7 reduced Pred to 7.5 mg. and felt great, July 17 reduced Pred to 7 mg but by July 25 pain came back. July 29 I increased to 7.5 mg. Sorry for the long, winded story but in a nutshell I can't seem to be able to go down to 7 mg. Last time I tried to reduce the pain came back in about 3 weeks. This time the pain came back in 1 week. Could this be Pred withdrawal? What should I do next? Sad to say but I know my doctors will only shrug their shoulders if I ask them this question.